Expand icon Search icon File icon file Download

Items where Author is "Olszak-Duquenne, Marielle"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 3.

Article

Ghiglino, Christian and Olszak-Duquenne, Marielle (2005) ON THE IMPACT OF HETEROGENEITY ON INDETERMINACY*. International Economic Review, 46 (1). pp. 171-188. DOI https://doi.org/10.1111/j.0020-6598.2005.00314.x

["eprint_typename_scholarly-edition" not defined]

Ghiglino, Christian and Olszak-Duquenne, Marielle On the Impact of Heterogeneity on Indeterminacy. [["eprint_typename_scholarly-edition" not defined]]

Ghiglino, Christian and Olszak-Duquenne, Marielle The impact of heterogeneity on indeterminacy. [["eprint_typename_scholarly-edition" not defined]]

This list was generated on Sat Jan 28 19:39:56 2023 GMT.